Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 30, Number 4

All articles in this issue are freely accessible.

Some non-linear problems in approximation
Dunham Jackson.
Trans. Amer. Math. Soc. 30 (1928), 621-629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501450
Second-order differential systems with integral and $k$-point boundary conditions
William M. Whyburn.
Trans. Amer. Math. Soc. 30 (1928), 630-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501451
Analytic functions of hypercomplex variables
P. W. Ketchum.
Trans. Amer. Math. Soc. 30 (1928), 641-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501452
Concerning limiting sets in abstract spaces
R. G. Lubben.
Trans. Amer. Math. Soc. 30 (1928), 668-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501453
Riesz summability for double series
Florence M. Mears.
Trans. Amer. Math. Soc. 30 (1928), 686-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501454
The inverse problem of the calculus of variations in higher space
David R. Davis.
Trans. Amer. Math. Soc. 30 (1928), 710-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501455
Types of motion of the gyroscope
A. H. Copeland.
Trans. Amer. Math. Soc. 30 (1928), 737-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501456
The invariant integral and the inverse problem in the calculus of variations
Thomas H. Rawles.
Trans. Amer. Math. Soc. 30 (1928), 765-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501457
The projective differential geometry of systems of linear homogeneous differential equations of the first order
Ernest P. Lane.
Trans. Amer. Math. Soc. 30 (1928), 785-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501458
The behavior of a boundary value problem as the interval becomes infinite
W. E. Milne.
Trans. Amer. Math. Soc. 30 (1928), 797-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501459
The second derivative of a polygenic function
Edward Kasner.
Trans. Amer. Math. Soc. 30 (1928), 803-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501460
Diophantine equations in division algebras
Ralph G. Archibald.
Trans. Amer. Math. Soc. 30 (1928), 819-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501461
On the degree of approximation to an analytic function by means of rational functions
J. L. Walsh.
Trans. Amer. Math. Soc. 30 (1928), 838-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501462
Existence and oscillation theorems for non-linear differential systems of the second order
William M. Whyburn.
Trans. Amer. Math. Soc. 30 (1928), 848-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501463
Errata: “A symbolic theory of formal modular covariants” [Trans. Amer. Math. Soc. 24 (1922), no. 4, 286–311; 1501227]
Olive C. Hazlett.
Trans. Amer. Math. Soc. 30 (1928), 855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500504
Errata: “On the irregular cases of the linear ordinary difference equation” [Trans. Amer. Math. Soc. 30 (1928), no. 3, 507–541; 1501443]
C. Raymond Adams.
Trans. Amer. Math. Soc. 30 (1928), 855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500505